Regularity of optimal transport and cut locus: from nonsmooth analysis to geometry to smooth analysis - Archive ouverte HAL Access content directly
Journal Articles Discrete and Continuous Dynamical Systems - Series A Year : 2011

Regularity of optimal transport and cut locus: from nonsmooth analysis to geometry to smooth analysis

(1)
1

Dates and versions

hal-00974787 , version 1 (07-04-2014)

Identifiers

Cite

Cédric Villani. Regularity of optimal transport and cut locus: from nonsmooth analysis to geometry to smooth analysis. Discrete and Continuous Dynamical Systems - Series A, 2011, 30 (2), pp.559-571. ⟨10.3934/dcds.2011.30.559⟩. ⟨hal-00974787⟩
64 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More